# SDR AALA20170528005

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 67,362 hours, 8,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 877801
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE CAME ON INTERMITTENTLY IN FLIGHT, SHOWING UNSAFE NOSE GEAR WITH GEAR UP.  DECLARED AN EMERGENCY, AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED COLD SOAK CK FOR SENSOR S32027, NO FAULTS NOTED. MEG CHECKED WIRING FROM PSEU TO THE PROXIMITY SENSOR S32027, NO FAULTS NOTED. REPLACED PSEU NR 2 IAW 32-08-01, PSEU SYSTEM TEST CHECKED NORMAL. A SUCCESSFUL TEST FLIGHT WAS ACCOMPLISHED. THE AIRCRAFT IS OK FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
